Alert archive / Michigan / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 102, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at Jul 27, 2012, 5:22 PM EDT for Sanilac County, Michigan. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2012, 5:22 PM EDT (21:22 UTC)
- Expired
- Jul 27, 2012, 5:59 PM EDT
- In force
- 37 min
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Sanilac County, MI
The radar
The Detroit radar (KDTX), 91 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 9.4 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 542 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 553 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
275
WUUS53 KDTX 272122
SVRDTX
MIC151-272230-
/O.NEW.KDTX.SV.W.0102.120727T2122Z-120727T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
522 PM EDT FRI JUL 27 2012
THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL SANILAC COUNTY IN SOUTHEAST MICHIGAN...
* UNTIL 630 PM EDT
* AT 520 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ARGYLE...OR 8 MILES
NORTHWEST OF SANDUSKY...AND MOVING SOUTHEAST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ELMER AROUND 535 PM EDT.
SANDUSKY AROUND 555 PM EDT.
MCGREGOR AROUND 600 PM EDT.
WATERTOWN AROUND 610 PM EDT.
CARSONVILLE AROUND 625 PM EDT.
APPLEGATE AROUND 630 PM EDT.
THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS...
SANDUSKY... MARLETTE... DECKERVILLE...
CARSONVILLE... ARGYLE... APPLEGATE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
THIS IS A SUPERCELL THUNDERSTORM. DUE TO THE ROTATING NATURE OF THESE
STORMS...THEY ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER...
INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS AND
POSSIBLY TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...PREFERABLY INTO
AN INTERIOR ROOM...SUCH AS A BATHROOM OR A CLOSET...OR INTO A
BASEMENT.
&&
LAT...LON 4329 8253 4329 8311 4333 8312 4333 8310
4349 8311 4361 8298 4354 8258
TIME...MOT...LOC 2122Z 303DEG 11KT 4349 8294
WIND...HAIL 60MPH 1.00IN
$$
SC1 follow-up statement
950
WWUS53 KDTX 272159
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
559 PM EDT FRI JUL 27 2012
MIC151-272210-
/O.CAN.KDTX.SV.W.0102.000000T0000Z-120727T2230Z/
SANILAC MI-
559 PM EDT FRI JUL 27 2012
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SANILAC COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY OR VISIT THE NATIONAL WEATHER SERVICE DETROIT/PONTIAC FACEBOOK
PAGE.
LAT...LON 4329 8253 4329 8311 4333 8312 4333 8310
4349 8311 4361 8298 4354 8258
TIME...MOT...LOC 2200Z 303DEG 11KT 4343 8281
$$
SCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 3:33 PM EDT, 1 hour 49 minutes earlier.
Area forecast discussion, Jul 27, 3:33 PM EDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
333 PM EDT FRI JUL 27 2012
.SHORT TERM...THIS EVENING AND OVERNIGHT
CONVECTION HAS ERUPTED THIS AFTERNOON IN ADVANCE OF A MID LEVEL
SHORT WAVE IMPULSE NOW ROTATING INTO WRN LOWER MI. THE REGIONAL
WATER VAPOR LOOP INDICATES SMALLER SCALE CIRCULATIONS EMBEDDED
WITHIN THE SHORT WAVE...ONE NEAR MUSKEGON AND ONE OVER NW LOWER MI.
THE MID LEVEL WAVE WILL TRACK ACROSS SE MI THIS EVENING. DESPITE THE
EARLY ONSET OF CONVECTION...THE LARGER SCALE ASCENT ASSOCIATED WITH
THIS WAVE AND AMPLE LOW LEVEL MOISTURE WILL SUSTAIN CONVECTION INTO
AT LEAST EARLY EVENING. THUS FAR...SOME OF THE STRONGER STORMS HAVE
BEEN PRODUCING HAIL...INTENSE RAINFALL AND FREQUENT LIGHTNING. MID
LEVEL DRY AIR SHOWN ON THE WATER VAPOR LOOP SHOULD CONTINUE TO
SUPPORT SOME HAIL IN THE STRONGER CELLS. SLOW STORM MOVEMENT AND
PROLONGED LARGER SCALE FORCING WILL ALSO CONTINUE THE THREAT OF
LOCALIZED HEAVY RAINFALL. LENAWEE AND MONROE COUNTIES HAVE BEEN
PLACED IN A SEVERE THUNDERSTORM WATCH AS THEY ARE CLOSER TO THE
POOL OF BETTER INSTABILITY ACROSS THE OHIO VALLEY. STEEPER LOW
LEVEL LAPSE RATES AND STRONGER MID LEVEL WINDS NEAR THE OHIO
BORDER WILL ALSO PROVIDE AN OPPORTUNITY FOR STRONGER STORMS IN
THIS REGION. THE LATEST NAM AND RUC CONTINUE TO SUGGEST SOME
ENHANCEMENT IN MID TROPOSPHERIC DEFORMATION ALONG AND NORTH OF THE
I-69 CORRIDOR THROUGH EARLY EVENING AS THE CIRCULATION NEAR MKG
PUSHES EAST. THIS FORCING IS EXPECTED TO LINGER PAST 00Z BEFORE
SLOWLY WEAKENING AS IT MOVES EAST OF PORT HURON SHORTLY AFTER
MIDNIGHT...SUPPORTING DECREASING POPS THROUGH THE COURSE OF THE
NIGHT.
WEAK SFC LOW PRESSURE NOW LOCATED OVER NW OHIO WILL PUSH SOUTH
DURING THE NIGHT. SOME RESIDUAL SFC TROUGHING WILL LINGER OVER SE MI
INTO THE OVERNIGHT. THIS ALONG WITH NORTHEAST FLOW OFF LAKE HURON
AND THE DEVELOPMENT OF A WEAK SHALLOW INVERSION SHOULD ALLOW SOME
STRATUS REDEVELOPMENT TONIGHT. DRY AIR IS HOWEVER EXPECTED TO
IMPINGE ON THE SAGINAW VALLEY TOWARD DAYBREAK...WHICH MAY LEAD TO
SOME CLEARING NORTH OF FLINT LATE. THE POTENTIAL CLOUD COVER AND
INCREASING NERLY GRADIENT SHOULD HOLD MIN TEMPS MAINLY IN THE 60S
/WITH SOME 50S POSSIBLE IN THE TRI CITIES WHERE CLEARING IS POSSIBLE
PRIOR TO DAYBREAK/.
&&
.LONG TERM...SATURDAY THROUGH NEXT FRIDAY
SATURDAY BEGINS WITH THE EXIT OF THE MID-LEVEL WAVE AND SURFACE
PRESSURE TENDENCIES INCREASING ON THE ORDER OF 2-4 MB PER 6 HOURS.
LIFTED INDICES WILL BE WELL POSITIVE AND ANY LINGERING MOISTURE
CONTENT NEAR THE DETROIT RIVER WILL QUICKLY BE SCOURED OUT BY THE
APPROACHING HIGH PRESSURE. MORNING RH VALUES WILL BE HIGH ENOUGH TO
ALLOW FOR PATCHY AM FOG...OTHERWISE AN IDEAL SUMMER WEEKEND IS
EXPECTED. MAX TEMPERATURES WILL BE NEAR CLIMO NORMS AS A LOW
AMPLITUDE/LONGWAVE TROUGH SETTLES OVER THE REGION. BY SUNDAY NIGHT,
THE SURFACE HIGH WILL BE PUSHED EAST BY AN APPROACHING 100KT JET AND
SURFACE LOW.
THE GREAT LAKES REGION WILL REMAIN UNDER THE INFLUENCE OF A STABLE
NORTHWESTERLY FLOW CONFIGURATION ALOFT FOR MUCH OF NEXT WEEK. THE
NWP SOLUTION SPACE DOES DIVERGE SOMEWHAT TOWARD MIDWEEK...WITH THE
27.00 ECMWF BEING A BIT MORE AGGRESSIVE WITH RELEASING A PORTION OF
THE LONGWAVE RIDGE THROUGH THE UPPER MISSISSIPPI VALLEY INTO THE
WESTERN LAKES REGION. REGARDLESS OF THE SOLUTION VARIANCE...THE NET
RESULT WILL BE SEASONABLE CONDITIONS /NEAR TO SLIGHTLY ABOVE AVERAGE
TEMPERATURES/ WITH AN OCCASIONAL SHOT AT MEASURABLE PRECIPITATION.
CONSENSUS TIMING OF EMBEDDED SHORTWAVES WOULD SUGGEST THE BEST
CHANCES FOR RAINFALL WILL BE TUESDAY AND THURSDAY...BUT THAT WILL
CERTAINLY REQUIRE GREATER REFINEMENT GIVEN THE POOR RESOLUTION OF
THESE TRANSIENT FEATURES.
&&
.MARINE...
NORTHEASTERLY WINDS WILL INCREASE THIS EVENING AS LOW PRESSURE SINKS
SOUTH ACROSS THE OHIO VALLEY AND HIGH PRESSURE BUILDS OVER THE
NORTHERN GREAT LAKES. THIS ALONG WITH RECENT OBSERVATIONS OVER LAKE
HURON /ESPECIALLY SAGINAW BAY/ SUGGEST THESE WINDS ARE GOING TO KICK
UP SOME FAIRLY GOOD WAVE HEIGHTS THIS EVENING...PROMPTING THE
ISSUANCE OF SMALL CRAFT ADVISORIES FOR SAGINAW BAY AND THE NEARSHORE
WATERS FROM PORT AUSTIN DOWN TO PORT HURON. WINDS WILL RELAX ON
FRIDAY AS THE HIGH NUDGES INTO LOWER MI.
&&
.AVIATION...ISSUED 103 PM EDT FRI JUL 27 2012
//DISCUSSION...
SHOWERS AND THUNDERSTORMS WILL EXPAND IN COVERAGE AND INTENSITY
DURING THE COURSE OF THE AFTERNOON AS AN UPPER SHORT WAVE APPROACHES
FROM THE WEST AND INTERACTS WITH DAYTIME DESTABILIZATION. THE MORE
PERSISTENT FORCING AND THUS MORE PROLONGED PERIOD OF CONVECTION IS
EXPECTED TO OCCUR AROUND FNT AND POSSIBLY MBS. WHILE THE LOW CLOUDS
HAVE BEEN SLOWLY RECEDING OVER THE LAST COUPLE OF HOURS...THE
INCREASE IN SHOWERS SHOULD ALLOW A TRANSITION BACK TOWARD MVFR
CEILING HEIGHTS TOWARD EVENING. LOW LEVEL MOISTURE IS EXPECTED TO
CONTINUE TO FILTER INTO SE MI THIS EVENING AS LOW PRESSURE NOW OVER
SRN LAKE MI DROPS INTO THE OHIO VALLEY. THIS WILL LIKELY SUSTAIN
SOME SEMBLANCE OF LOW CLOUDS AND POSSIBLE FOG INTO THE OVERNIGHT.
DRIER AIR NOW NOTED NORTH OF LAKE HURON SHOULD HOWEVER ADVECT INTO
THE AREA FROM THE NORTH OVERNIGHT...LEADING TO STEADY IMPROVEMENT IN
CONDITIONS TOWARD DAYBREAK SATURDAY.
FOR DTW...BASED ON THE RATE OF DESTABILIZATION AND TIMING OF THE
APPROACHING FORCING...THERE IS A GOOD CHANCE OF THUNDERSTORMS
DEVELOPING AROUND 19 OR 20Z AND CONTINUING INTO 23 OR 00Z.
//DTW THRESHOLD THREATS...
* MEDIUM CONFIDENCE IN CEILINGS BELOW 5000 FT THIS AFTERNOON AND
TONIGHT.
* MEDIUM CONFIDENCE IN THUNDERSTORMS THIS AFTERNOON AND EVENING.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...
SMALL CRAFT ADVISORY...NEARSHORE WATERS FROM PORT AUSTIN TO PORT
HURON INCLUDING SAGINAW BAY...UNTIL 6 AM SATURDAY.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.
&&
SHORT TERM...SC
LONG TERM....MM
MARINE.......SC
AVIATION.....SC
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Jul 27, 10:56 AM EDT, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1056 AM EDT FRI JUL 27 2012 MIZ047>049-053>055-060>063-068>070-281500- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB- 1056 AM EDT FRI JUL 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND EVENING. SEVERE WEATHER IS NOT EXPECTED...HOWEVER PROLONGED PERIODS OF MODERATE TO HEAVY RAIN ARE POSSIBLE. THIS MAY CREATE SOME LOCALIZED FLOODING. SOME OF THE STRONGER STORMS WILL ALSO BE CAPABLE OF PRODUCING WIND GUSTS TO 30 MPH AND HAIL TO ONE HALF INCH IN DIAMETER. THUNDERSTORMS WILL MOVE TO THE EAST BETWEEN 10 AND 20 MPH. THE THUNDERSTORMS WILL BE TRIGGERED BY A MID LEVEL DISTURBANCE WHICH WILL MOVE THROUGH SOUTHEAST MICHIGAN TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A SERIES OF WEAK DISTURBANCES WILL BRING THE CHANCE OF PERIODIC SCATTERED THUNDERSTORMS FROM MONDAY THROUGH THURSDAY OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LCZ423-LEZ444-MIZ075-076-082-083-281500- DETROIT RIVER- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- WASHTENAW-WAYNE-LENAWEE-MONROE- 1056 AM EDT FRI JUL 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LC AND SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. SEVERE WEATHER IS NOT ANTICIPATED. HOWEVER THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH AND HAIL TO ONE HALF INCH IN DIAMETER. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. THUNDERSTORMS WILL MOVE TO THE EAST AT 20 MPH. THE THUNDERSTORMS WILL BE TRIGGERED BY A MID LEVEL DISTURBANCE WHICH WILL MOVE THROUGH SOUTHEAST MICHIGAN TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A SERIES OF WEAK DISTURBANCES WILL BRING THE CHANCE OF PERIODIC SCATTERED THUNDERSTORMS FROM MONDAY THROUGH THURSDAY OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY AND TONIGHT. LCZ422-460-LHZ361>363-421-422-441>443-462>464-281500- ST. CLAIR RIVER-LAKE ST. CLAIR- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 1056 AM EDT FRI JUL 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND EVENING. SEVERE WEATHER IS NOT EXPECTED...HOWEVER PROLONGED PERIODS OF MODERATE TO HEAVY RAIN ARE POSSIBLE. THIS MAY CREATE SOME LOCALIZED FLOODING. SOME OF THE STRONGER STORMS WILL ALSO BE CAPABLE OF PRODUCING WIND GUSTS TO 30 MPH AND HAIL TO ONE HALF INCH IN DIAMETER. THUNDERSTORMS WILL MOVE TO THE EAST BETWEEN 10 AND 20 MPH. THE THUNDERSTORMS WILL BE TRIGGERED BY A MID LEVEL DISTURBANCE WHICH WILL MOVE THROUGH SOUTHEAST MICHIGAN TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A SERIES OF WEAK DISTURBANCES WILL BRING THE CHANCE OF PERIODIC SCATTERED THUNDERSTORMS FROM MONDAY THROUGH THURSDAY OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. SC YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
In the hours before
Local storm report, Jul 27, 3:39 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
339 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND DMG 6 WSW NOVI 42.44N 83.59W
07/27/2012 OAKLAND MI TRAINED SPOTTER
SEVERAL 2-4 INCH DIAMETER LIMBS DOWN
&&
ADODSONLocal storm report, Jul 27, 4:11 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
411 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HEAVY RAIN 3 N LIVONIA 42.44N 83.37W
07/27/2012 M1.76 INCH WAYNE MI NWS EMPLOYEE
2 HOUR TOTAL
&&
ADODSONLocal storm report, Jul 27, 4:13 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
413 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND GST 3 N LIVONIA 42.44N 83.37W
07/27/2012 E45 MPH WAYNE MI NWS EMPLOYEE
&&
ADODSONSpecial weather statement, Jul 27, 4:17 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 417 PM EDT FRI JUL 27 2012 MIZ049-053>055-060>062-272145- GENESEE-HURON-LAPEER-SAGINAW-SANILAC-SHIAWASSEE-TUSCOLA- 417 PM EDT FRI JUL 27 2012 ...SPECIAL WEATHER STATEMENT... AT 414 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF BAD AXE TO 23 MILES WEST OF LAINGSBURG...MOVING EAST AT 20 MPH. PEA SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...FREQUENT DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... OAKLEY AND FRANKENMUTH BY 425 PM EDT... UBLY AND HENDERSON BY 430 PM EDT... VASSAR AND MONTROSE BY 435 PM EDT... OWOSSO AND NEW LOTHROP BY 440 PM EDT... MINDEN AND MILLINGTON BY 445 PM EDT... MAYVILLE AND KINGSTON BY 450 PM EDT... MOUNT MORRIS AND LENNON BY 455 PM EDT... PONDING OF WATER ALONG AREA ROADS IS EXPECTED WITH THESE STORMS. SC
Special weather statement, Jul 27, 4:43 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 443 PM EDT FRI JUL 27 2012 MIZ053-060-272145- SAGINAW-SHIAWASSEE- 443 PM EDT FRI JUL 27 2012 ...SIGNIFICANT WEATHER ADVISORY... AT 439 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES WEST OF CHESANING...MOVING EAST AT 15 MPH. PENNY SIZE HAIL...WINDS GREATER THAN 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...FREQUENT DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... OAKLEY BY 500 PM EDT... CHESANING AND ST. CHARLES BY 510 PM EDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. SC
Local storm report, Jul 27, 4:57 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
457 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 5 WNW OAKLEY 43.18N 84.25W
07/27/2012 E0.50 INCH SAGINAW MI TRAINED SPOTTER
&&
ADODSONThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 3:01 PM EDT | Areal Flood Advisory | DTX | Wayne | 3 hr |
| Jul 27, 3:06 PM EDT | Small Craft Advisory | DTX | 19 hr | |
| Jul 27, 3:26 PM EDT | Severe Thunderstorm Warning | DTX | Saginaw | 28 min |
| Jul 27, 5:30 PM EDT | Tornado Warning | DTX | Sanilac | 28 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.